# SDR SWIA200718737

- Difficulty date: September 26, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 20,833 hours, 31,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5504 - FORWARD FLOOR LEVEL EMERGENCY EXIT SIGN IS BROKEN.  INSTALLED SERVICEABLE EMERGENCY EXIT LENS.
